# SDR USAAF96047

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Vlv
- Part number: 714540
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FL 568 - NOSE GEAR RED DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW ACCOMPLISHED ABNORMAL PROCEDURE.  LIGHT WENT OUT AFTER GEAR WAS RECYCLED.  MAINTENANCE REMOVED AND REPLACED THE FOLLOWING ITEMS; NOSE WHEEL STEERING SELECTOR, P/N 714540 AND NLG DOOR ACTUATOR, P/N 12500-1 AND NLG DOOR SELECTOR VALVE, P/N 71539 AND NLG SELECTOR VALVE, P/N 71538-1.  (M)
